Alert archive / Alabama / Flash Flood Warnings in 2013
Flash Flood Warning 1, NWS Tallahassee, FL
NWS Tallahassee, FL issued this flash flood warning at Feb 11, 2013, 7:49 AM CST for Geneva County, Houston County, Alabama. It was in force for 116 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 11, 2013, 7:49 AM CST (13:49 UTC)
- Expired
- Feb 11, 2013, 9:45 AM CST
- In force
- 116 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Geneva County, AL, Houston County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 11, 8:17 AM CST | HEAVY RAIN 8.25 | Geneva, AL | UPDATE TO A PREVIOUS REPORT. SPOTTER MEASURED 3.25 INCHES OF RAIN IN THE PAST TWO HOURS...BRINGING THE TOTAL SINCE LAST EVENING TO 8.25 INCHES. |
| Feb 11, 8:20 AM CST | FLASH FLOOD | Dothan, AL | WATER INTO GARAGE OF RESIDENCE IN LAVOR HILLS SUBDIVISION IN DOTHAN. FLOODING OF LOW LYING AREAS AND SOME ROADS ONGOING. |
| Feb 11, 8:27 AM CST | FLASH FLOOD | Geneva, AL | 8 FEET OF WATER IN THE BASEMENT OF WIREGRASS HOSPITAL. ALSO STANDING WATER 2-4 INCHES IN STREETS AROUND DOWNTOWN. NUMEROUS ROADS CLOSED AROUND THE COUNTY. |
| Feb 11, 8:27 AM CST | FLASH FLOOD | Malvern, AL | WATER IN HOMES ON COLLEGE STREET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 1.8 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 753 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 357 m²/s²
- 0-3 km storm-relative helicity
- 346 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
357
WGUS52 KTAE 111349
FFWTAE
ALC061-069-111545-
/O.NEW.KTAE.FF.W.0001.130211T1349Z-130211T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
749 AM CST MON FEB 11 2013
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN GENEVA COUNTY IN SOUTHEAST ALABAMA...
WESTERN HOUSTON COUNTY IN SOUTHEAST ALABAMA...
INCLUDING THE CITY OF DOTHAN
* UNTIL 945 AM CST
* AT 739 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED
TO INDICATE A LARGE AREA OF SLOW MOVING THUNDERSTORMS PRODUCING
VERY HEAVY RAINFALL ACROSS GENEVA COUNTY AND INTO HOUSTON COUNTY
IN SOUTHEAST ALABAMA. THESE SLOW MOVING THUNDERSTORMS WERE MOVING
EAST NORTHEAST AROUND 10 MPH. EMERGENCY MANAGEMENT IN GENEVA AND
HOUSTON COUNTIES HAVE REPORTED FLOODING OCCURRING ACROSS THE
WARNED AREA THIS MORNING. ADDITIONAL HEAVY RAINFALL WILL LIKELY
INCREASE THE SEVERITY OF THE ONGOING FLOODING.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SLOCOMB...TAYLOR...COTTONWOOD...DOTHAN...COWARTS...KINSEY...GENEVA
AND WEBB
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DON'T DROWN.
REPORT FLOODING OR FLOOD DAMAGE TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3119 8589 3120 8571 3127 8566 3127 8560
3125 8554 3125 8549 3128 8549 3129 8542
3132 8541 3131 8524 3104 8525 3099 8594
$$
38-GODSEY1 follow-up statement
128
WGUS72 KTAE 111435
FFSTAE
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
835 AM CST MON FEB 11 2013
ALC061-069-111545-
/O.CON.KTAE.FF.W.0001.000000T0000Z-130211T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GENEVA AL-HOUSTON AL-
835 AM CST MON FEB 11 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 AM CST FOR
WESTERN HOUSTON AND EASTERN GENEVA COUNTIES...
AT 826 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUES TO
INDICATE VERY HEAVY RAINFALL OVER GENEVA AND HOUSTON COUNTIES IN
SOUTHEAST ALABAMA. NUMEROUS REPORTS FROM LOCAL EMERGENCY MANAGEMENT
INDICATE FLOODING CONTINUES AND IS BEGINNING TO IMPACT RESIDENCES IN
LOW LYING AREAS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WEBB...TAYLOR...SLOCOMB...KINSEY...HARTFORD...DOTHAN...GENEVA AND
COWARTS.
RADAR ESTIMATES AND MEASURED RAINFALL TOTALS FROM THE WARNED AREA
INDICATE THAT BETWEEN 6 AND 10 INCHES OF RAINFALL HAS OCCURRED IN
THE LAST SEVERAL HOURS ACROSS PORTIONS OF THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CONTINUE TO CAUSE FLOODING
OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND
UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3119 8589 3120 8571 3127 8566 3127 8560
3125 8554 3125 8549 3128 8549 3129 8542
3132 8541 3131 8524 3104 8525 3099 8594
$$
38-GODSEYWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Feb 11, 5:47 AM CST, 2 hours 2 minutes earlier.
Area forecast discussion, Feb 11, 5:47 AM CST, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
647 AM EST Mon Feb 11 2013
.UPDATE...WA section for Flash Flood Watch and aviation section
for 12Z package.
&&
.NEAR TERM [Through Tonight]...
A flash flood watch has been issued for our Southeast AL counties
due to the 2-5 inches of rain that fell overnight and the forecast
for 3 to 5 more.
A rather busy Sunday evening into the overnight hours. Showers
and thunderstorms developed along a WSW-ENE outflow boundary
across S/Central AL then moved southward into a line that extended
from SW LA ENE into SE AL and SW GA. within the line, fairly
intense discrete super cells quickly morphed into a QLCS/MCS and
with some mesocyclones propagated into the northwest third of our
forecast area, causing severe wind gusts. Trees and power lines
were reported down in Henry, Dale, and Coffee counties in SE AL.
Also of concern was heavy rains via cell training possibly
producing flooding concerns. Given the highly diffluent upper
pattern, as moist air continues to feed into the region, cells
will continue to develop and advect EWD especially across NW
portion of our area. Aerial flood warnings were issued earlier for
these areas. During the post midnight hours, additional storms
developed across SE AL necessitating the issuance of a tornado
warning for Houston/ Early/Seminole counties and a severe tstm
warning for Houston county.
During today, upper low will move from Upper Great Lakes EWD across
SE Canada and NE U.S.. Surface reflection lifts NEWD with assocd
cold front racing Ewd. However srn tail far from upper lift will
stall just over S/central GA later today becoming more W-E oriented.
As the front sags SWD persistent clouds may hinder instability that
will offset decent shear. Best threat of strong to severe storms
will continue today especially near the Panhandle Coast where
insolation should be best. Another active day with sharp NW-SE pop
gradient. With very high PWAT, locally heavy rainfall will persist
especially north of the FL border. With front sagging towards N FL
tonight and likely stalling, it will be a wet night however there
should be a lull in development of storms as we will be in
relatively more stable air. may be some fog development ahead of
boundary.
&&
.SHORT TERM [Tuesday Through Wednesday]...
The large scale long wave pattern commence with a trough over NE
states and adjacent Canada with axis down ern seaboard and another
trough over Central and srn plains with low developing over TX.
Upper high anchored over Srn Gulf of Mex. At surface, low Canadian
Maritimes with cold front SSW down extreme wrn Atlc remaining
quasi-stnry across fl portion of CWA and into nrn gulf of Mex as
it gets caught in the upper level SW flow ahead of upstream
trough. With several impulses moving rapidly thru SE region in
strong divergent WSW mid/upper flow downstream of upper
trough/low, the primary concern will be locally heavy rainfall
through the period.
During Tuesday, the Ern low will move across New England while
Plains low likely opens up into a wave late TUES night. At
surface, low forms in Srn Plains and then moves ENE along Nrn Gulf
to LA Tues eve then inland to Srn AL at night with cold front
lifting NWD back i-10 corridor then to GA/AL border. Initially this
translates to increasing overrunning/isentropic lift spreading ewd.
As low lifts further newd, front dragged back SEWD across our area.
As far as severe wx, best shot will be Tues night. The proximity of
the surface low and proximity of front and upper features will favor
a strongly sheared environment. Key factor is where front actually
sets up. As SPC noted limiting factor may be development of multiple
thunderstorm clusters which would retard nwd movement of MT airmass
so best chances for strong to severe convection will be near
Panhandle coast where dew points in the mid-upper 60s are forecast.
North of front, more elevated tstms would favor hail while south of
front with strong deep layer shear, more surface based storms with
super cells/damaging wind and even an isold tornado cant be
discounted. GFS and Nam both show 0-6 KM shear of near 70 kt over
SE AL and 60kt over Panhandle at 12z Wed. SPC has placed area in
5% severe prob for Tues night and suspect this will be raised before
Tues night.
On Wed morning, low across Central GA with cold front bisecting CWA.
Several shortwaves move across region to push front SEWD. pops
remain especially on high side to begin the day. Chance of
strong to isold severe storms remain especially in warm sector where
deep shear will battle limited buoyancy for control. By end of
period, low races newd, cold front dragged SEWD of CWA with drier
air beginning to enter NW third of CWA. Total STP rainfall amounts
through Wed could easily average 3 to 4 inches with isolated 5
inches totals especially Nrn tier counties so flooding concerns will
be closely monitored.
&&
.LONG TERM [Wednesday Night through Sunday]...
The long term forecast is now a little more uncertain due to the
slower progression of the upper level system seen in the 12z model
cycle. The 00z Euro was weighted heavier in today's long term
forecast, so should the slower progression of the 12z GFS pan out,
unsettled weather could continue into Thursday before the Eastern
CONUS pattern amplifies enough to kick out the frontal boundary
that had been in place across the region. Model guidance, however,
is in reasonably good agreement, that with the amplification of
the pattern late in the period (Fri-Sun), that cooler than normal
weather will be returning to the region. The GFS is much more
amplified and colder indicating lows potentially in the low to mid
20s by Sunday morning. Both the 10/00z and 10/12z Euro are less
intense with the incoming cooler airmass, so weighted the forecast
in this direction, which still produces well below normal
temperatures by Sunday.
&&
.AVIATION...
[Through 12Z Tuesday] This forecast will be an unsettled one with
periods of showers and thunderstorms. These will be most frequent
across DHN and ABY, but gradually develop southeast to impact the
remaining terminals as a cold front approaches from the northwest.
MVFR conditions will prevail for the most part, with periods of
IFR early this morning and again overnight. South to southwest
winds will be gusty today at all of the terminals with gusts to
around 20 kt. Gusts is TS will be higher. Finally, incoming data
from the KTAE 12Z upper air sounding indicated 40-kt winds at
around 1500 ft and this was supported by the KTLH and KEVX WAD
wind profile data. We included a LLWS group at TLH and ECP
accordingly.
&&
.MARINE...
Based on latest buoys, Small craft advisory will be allowed to drop
across the western waters with this package Winds will remain below
headline criteria despite occasional storms until Wednesday when an
area of low pressure will move across the Gulf. Winds will increase
to near advisory levels at this time. Winds will shift to offshore
on Thursday and then diminish into the weekend.
&&
.FIRE WEATHER...
A cold front will settle south across the forecast area from
northwest to southeast today into tonight. This front will then
return inland as a warm front on Tuesday as a low pressure system
tracks from the north central Gulf of Mexico northeast across the
southeastern states. This low will finally drag a stronger cold
front across the region on Wednesday. Drier air will arrive behind
this front for later in the work week. However, temperatures will
also be much cooler which will keep relative humidities above
critical values.
&&
.HYDROLOGY...
Overnight, some of the flashier rivers across SE AL has shown
notable rises and need to be monitored in case a river flood product
is necessary later today. Expect 2 to 4 inches of rain across the
region starting through Wednesday with the heaviest totals
across Southern Alabama and Georgia. Isolated higher totals up to 5
inches are possible. Widespread flooding is not anticipated.
However, rises on rivers are anticipated with this rainfall,
particularly further to the north where the combination of local
runoff and routed upstream flows lead to a few locations reaching
minor flood stage later this week.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 77 57 66 58 69 / 60 60 60 80 80
Panama City 74 58 65 57 67 / 70 60 60 90 80
Dothan 73 53 62 55 61 / 90 80 80 90 80
Albany 73 52 60 54 67 / 80 80 80 90 80
Valdosta 78 54 63 55 69 / 50 60 50 80 70
Cross City 78 57 73 56 72 / 10 40 30 70 70
Apalachicola 72 60 66 60 67 / 50 50 50 80 80
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AL...FLASH FLOOD WATCH through late tonight for Coffee-Dale-Geneva-
Henry-Houston.
GM...None.
&&
NEAR TERM/AVIATION/FIRE WEATHER...Wool
SHORT TERM/MARINE/HYDROLOGY...Block
LONG TERM...GodseyHazardous weather outlook, Feb 11, 5:22 AM CST, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 622 AM EST MON FEB 11 2013 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-121130- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 622 AM EST MON FEB 11 2013 /522 AM CST MON FEB 11 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ...A FLASH FLOOD WATCH IS IN EFFECT THROUGH 7 AM TUESDAY FOR SOUTHEAST ALABAMA... THE PROXIMITY OF A COLD FRONT AND A PASSING UPPER DISTURBANCE WILL MAKE FOR A WET DAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED. SOME MAY BE STRONG TO ISOLATED SEVERE WITH WIND DAMAGE THE PRIMARY FOCUS. HEAVY RAIN IS A REAL CONCERN AND RIVERS...STREAMS AND STREETS WILL NEED TO BE MONITORED IN CASE FLOODING OCCURS. THIS FOCUS WILL BE ACROSS SOUTHEAST ALABAMA WHERE SEVERAL RIVERS SUCH AS THE PEA RIVER ARE ALREADY SHOWING SIGNS OF NOTABLE RISES OVERNIGHT. THERE WILL BE A RELATIVE LULL IN STORMS TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... STRONG TO POSSIBLY SEVERE STORMS AS WELL AS PERIODS OF HEAVY RAINFALL ARE POSSIBLE TUESDAY INTO WEDNESDAY. STORM TOTAL RAINFALL OF 3 TO 5 INCHES IS FORECAST ACROSS NORTHERN PORTIONS OF THE FORECAST AREA WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THESE TOTALS COULD LEAD TO LOCALIZED FLOODING AND EVEN POTENTIAL RIVERINE FLOODING LATER IN THE WEEK. FINALLY...ANOTHER PERIOD OF ADVISORY LEVEL WINDS AND SEAS IS EXPECTED TUESDAY NIGHT INTO WEDNESDAY AS THE LOW PASSES NORTH OF THE MARINE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. SPOTTERS ARE REQUESTED TO SELF ACTIVATE IF WATCHES OR WARNINGS ARE ISSUED FOR THEIR AREA. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. BLOCK
In the hours before
Local storm report, Feb 11, 3:58 AM CST, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
458 AM EST MON FEB 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 AM TSTM WND DMG GENEVA 31.04N 85.88W
02/11/2013 GENEVA AL 911 CALL CENTER
TREES REPORTED DOWN ACROSS THE COUNTY. TIME ESTIMATED BY
RADAR.
&&
BLOCKLocal storm report, Feb 11, 7:09 AM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
809 AM EST MON FEB 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN GENEVA 31.04N 85.88W
02/11/2013 M5.00 INCH GENEVA AL TRAINED SPOTTER
SINCE 9 PM LAST NIGHT...APPROX A 10 HR TOTAL.
0800 AM HEAVY RAIN WICKSBURG 31.21N 85.62W
02/11/2013 E6.00 INCH HOUSTON AL PUBLIC
STILL RAINING. TOTAL SO FAR.
0800 AM HEAVY RAIN PAXTON 30.98N 86.30W
02/11/2013 E2.75 INCH WALTON FL PUBLIC
TOTAL SO FAR.
&&
08-LAMERSLocal storm report, Feb 11, 7:17 AM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
817 AM EST MON FEB 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN CEDAR SPRINGS 31.18N 85.04W
02/11/2013 M3.76 INCH EARLY GA MESONET
RAINFALL TOTAL SO FAR.
0700 AM HEAVY RAIN SELLERSVILLE 31.13N 86.00W
02/11/2013 M5.72 INCH GENEVA AL MESONET
RAINFALL TOTAL SO FAR.
0700 AM HEAVY RAIN 2 NW WICKSBURG 31.23N 85.65W
02/11/2013 M5.21 INCH HOUSTON AL MESONET
RAINFALL TOTAL SO FAR.
0800 AM HEAVY RAIN CAIRNS AAF 31.28N 85.71W
02/11/2013 M4.27 INCH DALE AL AWOS
TOTAL FROM ABOUT 8 PM LAST NIGHT TO 7 AM THIS MORNING.
0800 AM HEAVY RAIN LOWE ARMY HELIPORT 31.36N 85.75W
02/11/2013 M2.99 INCH DALE AL AWOS
TOTAL FROM ABOUT 8 PM LAST NIGHT TO 7 AM THIS MORNING.
&&
08-LAMERSThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 7:22 PM CST | Tornado Warning | TAE | Coffee | 23 min |
| Feb 10, 7:43 PM CST | Tornado Warning | TAE | Coffee, Dale | 32 min |
| Feb 10, 8:09 PM CST | Severe Thunderstorm Warning | TAE | Coffee, Dale, Henry, Houston | 51 min |
| Feb 10, 8:37 PM CST | Severe Thunderstorm Warning | TAE | Henry, Houston | 38 min |
| Feb 10, 9:19 PM CST | Areal Flood Warning | TAE | Coffee, Dale, Geneva, Houston | 3 hr |
| Feb 10, 9:46 PM CST | Areal Flood Warning | TAE | Dale, Houston | 3 hr |
| Feb 11, 12:23 AM CST | Special Weather Statement | TAE | Houston | 37 min |
| Feb 11, 12:44 AM CST | Severe Thunderstorm Warning | TAE | Houston | 31 min |
| Feb 11, 1:02 AM CST | Tornado Warning | TAE | Houston | 28 min |
| Feb 11, 1:48 AM CST | Areal Flood Warning | TAE | Geneva | 117 min |
| Feb 11, 5:16 AM CST | Flash Flood Watch | TAE | Coffee, Dale, Geneva, Henry, Houston | 48 hr |
| Feb 11, 6:50 AM CST | Areal Flood Advisory | TAE | Geneva, Houston | 40 days |
| Feb 11, 9:39 AM CST | Flash Flood Warning | TAE | Geneva, Houston | 6 hr |
| Feb 11, 12:14 PM CST | River Flood Advisory | TAE | Dale | 36 hr |
| Feb 11, 12:14 PM CST | River Flood Advisory | TAE | Geneva | 36 hr |
| Feb 11, 12:50 PM CST | Severe Thunderstorm Warning | TAE | Houston | 40 min |
| Feb 11, 3:33 PM CST | Areal Flood Warning | TAE | Geneva, Houston | 6 hr |
Nearby
Flash Flood Warnings in Alabama, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.